MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 4; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN922772
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device investigation is pending and the results will be submitted in a follow-up report.
 
Event or Problem Description
Reported issue: string of plastic was noticed inside the patient's mouth after the lma was inserted.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one opened representative sample along with two un-opened representative samples for evaluation.The actual device used in the event was not returned.The manufacturing site reports that the opened sample was visually inspected and did not show the printing trimmed off as reported in the complaint and as seen in the photos provided by the customer.A device history record review was performed on the lot number reported and no relevant findings were identified.The manufacturing site reports "based on the review of the dhr and non-conformance (nc) list, there is no record of printing peeled off or part of airway tube were skimmed/trimmed off.The type of defect is not originated from any of the in house assembly process." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Reported issue: string of plastic was noticed inside the patient's mouth after the lma was inserted.No patient injury/consequence or medical intervention reported.The patient condition was reported as "fine".

Brand Name
LMA UNIQUE (SILICONE) CUFF PILOT 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16550086
Report Number9681900-2023-00008
Device Sequence Number6042452
Product Code CAE
UDI-Device Identifier15060112318181
UDI-Public15060112318181
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Model NumberIPN922772
Device Catalogue Number105200-000040
Device Lot Number11F22H0316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown